MathSciNet Relay Station
MathSciNet bibliographic data
MR1019162 (90m:34080) 34C10
Philos, Ch. G. Oscillation theorems for linear differential equations of second order. Arch. Math. (Basel) 53 (1989), no. 5, 482–492.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement